Francisco Martinez Peria
Francisco Martinez Peria
CMaLP-Fac. Cs. Exactas-UNLP & IAM-CONICET
Verified email at mate.unlp.edu.ar
Title
Cited by
Cited by
Year
Weak matrix majorization
FDM Perıa, PG Massey, LE Silvestre
Linear Algebra Appl 403, 343-368, 2005
422005
Decomposition of selfadjoint projections in Krein spaces
A Maestripieri, FM Pería
Acta Sci. Math.(Szeged) 72, 611-638, 2006
252006
On frames for Krein spaces
JI Giribet, A Maestripieri, FM Pería, PG Massey
Journal of Mathematical Analysis and Applications 393 (1), 122-137, 2012
222012
Normal projections in Krein spaces
AL Maestripieri, FD Martinez Peria
Springer, 2013
122013
A geometrical approach to indefinite least squares problems
JI Giribet, A Maestripieri, FM Pería
Acta applicandae mathematicae 111 (1), 65-81, 2010
122010
On a family of frames for Krein spaces
JI Giribet, A Maestripieri, FM Pería, P Massey
arXiv preprint arXiv:1112.1632, 2011
102011
Sharp eigenvalue estimates for rank one perturbations of nonnegative operators in Krein spaces
J Behrndt, L Leben, FM Pería, R Möws, C Trunk
Journal of mathematical analysis and applications 439 (2), 864-895, 2016
92016
The effect of finite rank perturbations on Jordan chains of linear operators
J Behrndt, L Leben, FM Pería, C Trunk
Linear algebra and its applications 479, 118-130, 2015
72015
Shorting selfadjoint operators in Hilbert spaces
JI Giribet, A Maestripieri, FM Pería
Linear algebra and its applications 428 (8-9), 1899-1911, 2008
72008
Schur complements in Krein spaces
A Maestripieri, FM Pería
Integral Equations and Operator Theory 59 (2), 207-221, 2007
52007
Spectrum of -frame operators
JI Giribet, M Langer, L Leben, A Maestripieri, FM Pería, C Trunk
arXiv preprint arXiv:1703.03665, 2017
42017
Abstract splines in Krein spaces
JI Giribet, A Maestripieri, FM Pería
Journal of Mathematical Analysis and Applications 369 (1), 423-436, 2010
42010
Spectral enclosures for a class of block operator matrices
J Giribet, M Langer, FM Pería, F Philipp, C Trunk
Journal of Functional Analysis 278 (10), 108455, 2020
22020
On a class of non-Hermitian matrices with positive definite Schur complements
T Berger, J Giribet, F Martínez Pería, C Trunk
Proceedings of the American Mathematical Society 147 (6), 2375-2388, 2019
22019
Indefinite least-squares problems and pseudo-regularity
JI Giribet, A Maestripieri, FM Pería
Journal of Mathematical Analysis and Applications 430 (2), 895-908, 2015
22015
On the geometry of normal projections in Krein spaces
E Chiumiento, A Maestripieri, FM Pería
arXiv preprint arXiv:1504.04253, 2015
22015
Finite Rank Perturbations of Linear Relations and Singular Matrix Pencils
L Leben, F Martínez-Pería, F Philipp, C Trunk, H Winkler
arXiv preprint arXiv:1806.07513, 2018
12018
Duality for frames in Krein spaces
JI Giribet, A Maestripieri, F Martínez Pería
Mathematische Nachrichten 291 (5-6), 879-896, 2018
12018
Optimal normal projections in Krein spaces
JI Giribet, A Maestripieri, FM Pería
Linear Algebra and Its Applications 490, 77-101, 2016
12016
Regularization of an Indefinite Abstract Interpolation Problem with a Quadratic Constraint
SG Zerbo, A Maestripieri, FM Pería
arXiv preprint arXiv:2008.03491, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20